# SDR IXXA06SMN106S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO COMPT AFT FITTING CORRODED, STATION 717.000 L-13L.  REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17, 18.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PAGE 1P.  REMOVED CORRODED BATHTUB FITTING IAW DC8 SRM 51-1-20D.  FABRICATED NEW BATHTUB FITTING (AL7075T6 SI) IAW ATI SPECIFICATION NUMBER 2003-05, DOUGLAS DRAWING NUMBER 4751511. PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07. NO CRACK FOUND.  CLEANED, TREATED AND PRIMED AREA AND BATHTUB FITTING IAW DC8 SRM 51-1-8B.  INSTALLED NEW BATHTUB FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
